# SDR REXA2019061501011

- Difficulty date: June 15, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: 60137019
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON FWD ENGINE MOUNT FITTING AFT UPPER LUG IS NICKED AT THE AFT UPPER EDGE. REPAIRED IAW REO 601R-54-51-203 THIS IS A MAJOR REPAIR.
